# SDR DXTA2023110299520

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N254QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6187
- Aircraft time: 404 hours, 252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE WONT POP OUT FOR DOOR TO OPEN FROM THE EXTERIOR. STUCK. REMOVED DOOR STEPS AND DISCONNECTED PULL-IN HANDLE. FOUND GRIT IN GREASE. REMOVED INNER SUPPORT AND ACTUATOR SPRING. CLEANED INNER  SUPPORT, ACTUATOR SPRING, AND LOCAL AREA. LUBRICATED AND REINSTALLED ACTUATOR SPRING AND INNER SUPPORT. COMPLIED WITH SEVERAL SATISFACTORY CHECKS OF THE OUTER DOOR HANDLE. RECONNECTED PULL-IN HANDLE AND REINSTALLED DOOR STEPS. COMPUED WITH SEVERAL MORE OPERATIONAL CHECKS OF THE MAIN ENTRY DOOR. IN REFERENCE TO CL-650 AMM 52-11-07
